Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 526, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2011, 8:12 PM CDT for 5 counties in Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2011, 8:12 PM CDT (01:12 UTC)
- Expired
- Sep 17, 2011, 9:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 8:40 PM CDT | HAIL 0.88 | Wynona, OK | NICKEL AND DIME SIZE HAIL OBSERVED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 2:30 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2339 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
248
WUUS54 KTSA 180112
SVRTSA
OKC037-113-117-143-147-180215-
/O.NEW.KTSA.SV.W.0526.110918T0112Z-110918T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SAT SEP 17 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 915 PM CDT
* AT 811 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF PAWHUSKA TO CLEVELAND TO 4 MILES
WEST OF MARAMEC...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLEVELAND...HALLETT...QUAY...PAWHUSKA...OSAGE...HOMINY...
JENNINGS...WYNONA...TERLTON...WESTPORT...OKESA...OILTON...
MANNFORD...DRUMRIGHT...BARNSDALL...OCHELATA...AVANT...SAND
SPRINGS...RAMONA...SKIATOOK...SPERRY...SAPULPA...KELLYVILLE...
VERA...TULSA...JENKS...KIEFER...GLENPOOL...COLLINSVILLE AND OWASSO.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3661 9683 3694 9668 3663 9582 3601 9583
3580 9635 3600 9663 3615 9663 3615 9682
3624 9682 3624 9692 3633 9693 3633 9704
3643 9704
TIME...MOT...LOC 0112Z 306DEG 34KT 3668 9644 3631 9650
3622 9675
$$3 follow-up statements
683
WWUS54 KTSA 180134
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT SAT SEP 17 2011
OKC037-113-117-143-147-180215-
/O.CON.KTSA.SV.W.0526.000000T0000Z-110918T0215Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
834 PM CDT SAT SEP 17 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
WASHINGTON...TULSA...PAWNEE...OSAGE AND NORTHERN CREEK COUNTIES...
AT 829 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NELAGONEY TO WALNUT CREEK STATE PARK TO OILTON...
MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OKESA...
SILVER CITY...BARNSDALL...MANNFORD...KEYSTONE STATE PARK...WOLCO...
AVANT...OCHELATA...SKIATOOK...SPERRY...SAND SPRINGS...BRISTOW...
GRAY...RAMONA...VERA...KELLYVILLE...TULSA...OWASSO...SAPULPA...
COLLINSVILLE...JENKS...KIEFER AND GLENPOOL.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3655 9669 3686 9654 3663 9582 3601 9583
3580 9635 3600 9663 3615 9663 3615 9682
3624 9682 3624 9692 3633 9693
TIME...MOT...LOC 0134Z 294DEG 35KT 3663 9619 3631 9620
3608 9653
$$818
WWUS54 KTSA 180148
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT SAT SEP 17 2011
OKC037-113-117-143-147-180215-
/O.CON.KTSA.SV.W.0526.000000T0000Z-110918T0215Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
848 PM CDT SAT SEP 17 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
WASHINGTON...TULSA...PAWNEE...SOUTHEASTERN OSAGE AND NORTHERN CREEK
COUNTIES...
AT 843 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WOLCO TO 6 MILES WEST OF SPERRY TO SILVER CITY...
MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OCHELATA...SKIATOOK...SPERRY...SAND SPRINGS...BRISTOW...GRAY...
RAMONA...VERA...KELLYVILLE...TULSA...OWASSO...SAPULPA...
COLLINSVILLE...JENKS...KIEFER AND GLENPOOL.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3647 9653 3679 9638 3663 9582 3601 9583
3580 9635 3600 9663 3615 9663 3615 9682
3624 9682
TIME...MOT...LOC 0148Z 294DEG 35KT 3657 9603 3625 9605
3602 9638
$$548
WWUS54 KTSA 180208
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
908 PM CDT SAT SEP 17 2011
OKC037-113-117-143-147-180215-
/O.CON.KTSA.SV.W.0526.000000T0000Z-110918T0215Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
908 PM CDT SAT SEP 17 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
WASHINGTON...TULSA...PAWNEE...SOUTHEASTERN OSAGE AND NORTHERN CREEK
COUNTIES...
AT 906 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VERA TO TULSA TO KELLYVILLE...MOVING SOUTHEAST AT 40
MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TULSA...
JENKS...KIEFER AND GLENPOOL.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3615 9663 3635 9628 3674 9623 3663 9582
3601 9583 3580 9635 3600 9663
TIME...MOT...LOC 0208Z 294DEG 35KT 3649 9581 3617 9583
3594 9616
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:47 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Sep 17, 6:47 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 647 PM CDT SAT SEP 17 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. THUNDERSTORM COMPLEX EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA BY MID TO LATE EVENING WITH THE POTENTIAL FOR MVFR/BRIEF IFR CONDITIONS. STORMS WILL LIKELY WEAKEN SOMEWHAT...BUT COULD STILL HAVE THE POTENTIAL TO MOVE INTO NORTHWEST AFTER MIDNIGHT. EXACT TIMING/COVERAGE OF CONVECTION STILL UNCERTAIN...HOWEVER TRIED TO USE TEMPO GROUPS TO TIME BEST LIKELY HOOD FOR STORMS GIVEN LATEST RADAR TRENDS/LOCAL MODEL. && .PREV DISCUSSION... /ISSUED 333 PM CDT SAT SEP 17 2011/ DISCUSSION... SHOWERS AND THUNDERSTORMS WILL BE ENDING ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVER THE NEXT COUPLE HOURS. ATTENTION THEN SHIFTS FURTHER WEST TO THE ACTIVITY DEVELOPING ACROSS NORTHWEST OKLAHOMA. STORMS IN NORTHWEST OKLAHOMA MAY ORGANIZE INTO A SMALL COMPLEX AND MOVE EAST INTO NORTHEAST OKLAHOMA LATER THIS EVENING AND OVERNIGHT. A LESSER CHANCE OF SHOWERS AND THUNDERSTORMS WILL EXIST FURTHER SOUTH AND WEST MAINLY EARLY THIS EVENING AND AGAIN LATE TONIGHT. ONE OR MORE MCS'S MAY BE ONGOING ACROSS KANSAS AND/OR NORTHEAST OKLAHOMA SUNDAY MORNING. ADDITIONAL DEVELOPMENT IS EXPECTED DURING THE DAY SUNDAY ON THE SOUTH AND WEST FLANKS OF ANY EARLY DAY COMPLEXES AS A COLD FRONT MOVES SOUTH INTO THE AREA. A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING ASSUMING EARLY MORNING CONVECTION DOES NOT BECOME TOO WIDESPREAD. LOW RAIN CHANCES WILL PERSIST MONDAY IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BUT OTHERWISE SLIGHTLY COOLER AND DRIER AIR WILL OVERSPREAD THE AREA. WILL SEE A BRIEF WARMUP TUESDAY AHEAD OF THE NEXT COLD FRONT THAT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA WEDNESDAY. LOW RAIN CHANCES WILL CONTINUE INTO THURSDAY AS A STRONG UPPER TROUGH DROPS SOUTH INTO THE AREA. AN UPPER LOW WILL EVENTUALLY CLOSE OFF IN THE BASE OF THIS TROUGH LATE IN THE WEEK. THE MODELS ARE TRENDING FURTHER WEST WITH THIS SYSTEM BUT STILL BELIEVE THE GFS MAY BE TOO FAR WEST. THUS WILL KEEP FRIDAY AND SATURDAY DRY FOR NOW WITH TEMPERATURES NEAR OR SLIGHTLY BELOW THE SEASONAL NORMALS. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....12 AVIATION...12
Hazardous weather outlook, Sep 17, 2:58 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 258 PM CDT SAT SEP 17 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 258 PM CDT SAT SEP 17 2011 ...FEW SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...OSAGE AND PAWNEE COUNTIES. ONSET...LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...LATE AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. THESE STORMS WILL REMAIN ELEVATED IN NATURE AND ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER...THOUGH SMALL HAIL MAY OCCUR WITH ANY ORGANIZED CELLS. A WARM FRONT WILL CONTINUE LIFTING ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON WITH A VERY WARM AND UNSTABLE AIRMASS SPREADING NORTH IN ITS WAKE. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE UNSTABLE AIR NEAR THE FRONTAL BOUNDARY...AND ENOUGH WIND SHEAR WILL EXIST FOR SOME STORMS TO DEVELOP INTO SUPERCELLS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT AS THESE STORMS MOVE ACROSS PARTS OF EASTERN OKLAHOMA LATE THIS AFTERNOON INTO THE EVENING. IN ADDITION...ANY SUPERCELLS NEAR THE RETREATING WARM FRONT WILL HAVE AN ENHANCED THREAT OF LOW LEVEL ROTATION AND A SMALL TORNADO THREAT NORTH AND WEST OF THE TULSA METRO AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... A STRONGER UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION LATE SUNDAY...WHICH SHOULD RESULT IN INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS. THERE WILL BE A LIMITED SEVERE WEATHER THREAT WITH THIS ACTIVITY... WITH THE BEST CHANCE FOR STORMS REACHING SEVERE LIMITS ALONG AND NORTH OF INTERSTATE 44. AFTER A BRIEF BREAK ON MONDAY...THUNDERSTORM CHANCES RETURN TO THE FORECAST TUESDAY NIGHT INTO WEDNESDAY AS ANOTHER COLD FRONT APPROACHES THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 17, 5:21 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT SAT SEP 17 2011
OKZ054-172245-
OSAGE OK-
521 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE
AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOBLE
COUNTY...MOVING NORTHEAST AT 20 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3670 9706 3670 9703 3669 9695 3675 9689
3675 9683 3677 9682 3679 9677 3658 9696
3658 9701 3659 9706 3661 9705 3668 9707
TIME...MOT...LOC 2221Z 214DEG 18KT 3659 9704Local storm report, Sep 17, 8:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL BURBANK 36.69N 96.73W
09/17/2011 E1.75 INCH OSAGE OK PUBLIC
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| Sep 17, 8:28 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| Sep 17, 9:13 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa, Wagoner | 47 min |
| Sep 17, 9:38 PM CDT | Special Weather Statement | TSA | Okmulgee | 52 min |
| Sep 17, 9:59 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Rogers, Wagoner | 61 min |
| Sep 17, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa | 21 min |
| Sep 17, 10:52 PM CDT | Special Weather Statement | TSA | Pawnee | 53 min |
| Sep 17, 11:11 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Wagoner | 34 min |
| Sep 18, 12:34 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 41 min |
| Sep 18, 3:40 PM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Sep 18, 4:03 PM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| Sep 18, 4:06 PM CDT | Special Weather Statement | TSA | Haskell | 24 min |
| Sep 18, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 67 min |
| Sep 18, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 66 min |
| Sep 18, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Okmulgee, Wagoner | 62 min |
| Sep 18, 5:08 PM CDT | Special Weather Statement | TSA | Pushmataha | 52 min |
| Sep 18, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 65 min |
| Sep 18, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 62 min |
| Sep 18, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 57 min |
| Sep 18, 5:42 PM CDT | Tornado Warning | TSA | Adair, Delaware | 48 min |
| Sep 18, 6:37 PM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 53 min |
| Sep 18, 6:56 PM CDT | Special Weather Statement | TSA | Haskell | 49 min |
| Sep 18, 6:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 2 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.